Act quickly to provide effective relief of minor muscular aches, pains and strains; pain due to arthritis; pain of menstrual cramps; headaches as well as pain due to flu and fever.
Acetaminophen (pain reliever/fever reducer) 650mg
Non-Medicinal Ingredients (alphabetical): corn starch, D&C Yellow No. 10, FD&C Yellow No. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized corn starch, sodium lauryl sulphate
Do not crush, chew or dissolve the caplet. If pain or fever does not improve after 1 caplet, take 2 caplets at next dose. Do not take more than 6 caplets in 24 hours. Keep out of reach of children, this package contains enough drugs to seriously harm a child.
Do not take more than directed (see liver warnings). Adults and children (12 years and over): Swallow 1 caplet whole with water every 8 hours.